# SDR UIEA2018061901199

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,111 hours, 15,353 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR TILT SELECTOR UNABLE TO SELECT - 1. GOES FROM O TO -2 BUT WILL NOT STAY ON -1. REPEAT WRITE UP. PERFORMED OPS CHECK ON WEATHER RADAR SYSTEM. NO DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE CAPTAINS WRITE UP IAW AMM 34-43-00-751-001-001.
